# SDR SWAA2014052828427

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 35,319 hours, 20,800 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 HORIZONTAL STABILIZER SKIN CRACKED 4 INCHES INBD STAB STATION 101.9, AT REAR SPAR.  REPAIRED SKIN IAW SRM.
